русский

Known interactions between the following drugs: Cardizem Injection, Theostat-80 Syrup

1 interaction was found for the drugs you selected.

THEOPHYLLINE in Theostat-80 Syrup may interact with DILTIAZEM in Cardizem Injection
Diltiazem is thought to interfere with the breakdown of theophylline by the liver, slowing down the body?s elimination of theophylline and possibly allowing blood levels of theophylline to become too high. Signs of too much theophylline can include nausea, vomiting, a fast heartbeat, shaking, nervousness, and seizures. If diltiazem and theophylline must be taken at the same time, your doctor may want to check your theophylline blood levels more often?especially when the dose of diltiazem is started, stopped, or changed. The dose of theophylline may need to be adjusted if problems start to occur. You may want to ask your healthcare provider about this potential interaction if you think you are having problems.

This interaction is poorly documented and is considered moderate in severity.


(Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported. This information is provided only for your education and for you to discuss with your personal healthcare provider.)

© 2006-2019 LetsDrug.com Contact